# SDR 98UAL900238

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7448U
- Make and model: Boeing 727222
- Aircraft serial: 21902
- Engine: Pwa JT8D15
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Lower Aft Body
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWER AFT BODY OVER HEAT LIGHT ON.  AFTER TURNING APU OFF LIGHT FLICKERS.
